# SDR SWAA2013072318466

- Difficulty date: July 10, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 33,913 hours, 23,215 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 83925
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT INOPERATIVE BETWEEN ROW 1 THROUGH ROW.  R&R BATTERY IAW AMM.
